I had my mirena IUD removed last week about two days later I began what I thought was my period, I haven't had one since august so not really sure when it should come, the bleeding is very heavy and has some larger clots. Is this normal after IUD removal or should I be worried?
i had my mirena iud inserted jan 27, 08. before that i was very regular, like clock work. for about 4 months i spotted every 2-3 weeks. then i barely bled at all, just when i wiped i would see blood but it never came out on my clothes. sometimes when i had sex, there would be pinkish on his penis. it never really was consistant and i had no idea when it was going to happen. nov 13, i started bleeding lightly and then i had it removed nov 14 because we are trying to have another baby. on nov 15 i started bleeding heavier and it lasted about 7 days. no cramping which is very odd for me, i usually have to eat ibprefen like candy.
was that my period or was that from me taking the iud out.
for the last couple of days i have had alot of this creamy milky white mucus discharge. no odors, just feel really wet. do you think i'm about to ovulate?
i don't recall having this much discharge before ovulating before.
i have read on some people's forums that they say when pregnant you can get mucus discharge too????
i have a 7 year old daughter but i don't remember if i got that when i found out i was pregnant then. sorry.
should i take a pregnancy test? or am i being to wishful?
i just don't know when the last time i ovulated.
i don't usually have any problems being dry but this is alot of discharge. it doesn't usually come on my panties but when i wipe, its enough to see it on the tissue even when i don't go to the bathroom.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.